On the Picture-Perfect Number

Authors

  • Rulthan P. Sumicad MA-Math, LPT, Program Research Coordinator, College of Arts and Sciences, University of Cebu-Main, Cebu City, Philippines

DOI:

https://doi.org/10.32996/jmss.2023.4.4.11

Keywords:

Picture-Perfect Number, Project Paper, Mathematics, Andersen’s Theorem, Andersen’s Lemma

Abstract

This is a seminar paper on the article picture perfect numbers by Joseph L. Pe that was published in the journal mathematical spectrum in 2008. This paper begins with a discussion of the definition of the more familiar concept of perfect numbers, then proceeds to a discussion of the picture-perfect numbers as defined by Joseph L. Pe, and winds up with a discussion on how to obtain a picture-perfect number using the Andersen's Theorem. This paper also includes proof of the Andersen's Theorem, as well as that of the Andersen's Lemma, which are both attributed to Jens Kruce Andersen.

Downloads

Published

2023-12-04

Issue

Section

Research Article

How to Cite

Sumicad, R. P. (2023). On the Picture-Perfect Number. Journal of Mathematics and Statistics Studies, 4(4), 106-111. https://doi.org/10.32996/jmss.2023.4.4.11